MAUDE Adverse Event Report: MATERIALISE USA, LLC TRUMATCH; PATIENT SPECIFIC SPLINT, ORTHOGNATHIC, FINAL

MATERIALISE USA, LLC TRUMATCH; PATIENT SPECIFIC SPLINT, ORTHOGNATHIC, FINAL
Model Number SD900.106
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation ongoing: return of device requested but not received.
 
Event or Problem Description
Palatal splint broke and could not be used, additional treatment to place new splint needed.
 
Additional Manufacturer Narrative
Breakage of splint related to surgical procedure with multiple piece maxilla with a palatal splint to stabilize the pieces.

Brand Name
TRUMATCH
Common Device Name
PATIENT SPECIFIC SPLINT, ORTHOGNATHIC, FINAL
Manufacturer (Section D)
MATERIALISE USA, LLC
44650 helm court
plymouth MI 48170
MDR Report Key12382006
Report Number3005718816-2021-00002
Device Sequence Number4892043
Product Code HWT
UDI-Device Identifier05420060351167
UDI-Public05420060351167
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSD900.106
Device Catalogue NumberSD900.106
Device Lot NumberMU21IKITAQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2021
Supplement Date Received by Manufacturer09/27/2021
Initial Report FDA Received Date08/30/2021
Supplement Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age27 YR